# SDR TAMF20060028S

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR HAD BEEN PERFORMED ON FUSELAGE SKIN AT STA 172.5 STRINGER 21 RT (REF: SDR TAMF20050007O).  PERMANENT REPAIR WAS PERFORMED IAW EWO 767-53-003 PART III, EWO DRAWING 767 53-002 AND SERVICE REQUEST 1-134757238.
